# SDR FDEA201408082117

- Difficulty date: August 8, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR FORWARD JAMB BOX LOWER WEB FOUND CRACKED ON EXISTING REPAIR.  AREA CRACKED EXISTING REPAIR DOUBLER AT MAIN DECK R3 DOOR JAMB REMOVED AS PER SRM 51-31-01 VOLUME II REVISION 101.  NEW REPAIR DOUBLER FABRICATED AND ACCOMPLISHED REPAIR AS PER SRM 53-50-00 FIGURE 19 VOLUME I REVISION 101.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.  REPETITIVE INSPECTION REQUIRED PER SRM 53-50-00 FIGURE 19 VOLUME I.  INITIAL INSPECTION ON 15000 FLIGHT CYCLES AND REPETITIVE INSPECTION ON 6500 FLIGHT CYCLES.  METHOD - HFEC AROUND REPAIR DOUBLER LOOKING FOR JAMB INNER SKIN CRACK..
